# SDR DALA2022042502904

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 79,232 hours, 10,495 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 O2 MASKS HANGING IN CREW REST.CORRECTIVE ACTION: REPOSITIONED AND SECURED CREW REST MASK. (8652550)
